MathSciNet Relay Station
MathSciNet bibliographic data
MR1949869 (2003m:47022) 47A56 (46K05 47A55 47B15)
Turcotte, Daniel Propagation of normality along regular analytic Jordan arcs in analytic functions with values in a complex unital Banach algebra with continuous involution. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1399–1404 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement